# SDR USAA2009102292848

- Difficulty date: September 16, 2009
- Submitted: October 22, 2009
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 50,559 hours, 33,599 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434301MC
- Part serial: BN1219
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q2 - MAJOR REPAIR - DELAMINATION ON TRAILING EDGE OF LEFT WING INBOARD AFT FLAP.  REPAIRED TRAILING EDGE OF LEFT WING INBOARD AFT FLAP IAW B737 SRM 51-70-10.
